# SDR HNAA2024050800332

- Difficulty date: May 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 52,339 hours, 50,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: UNKNOWN
- Condition: Melted
- Location: Temp Cntl Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SULFUR SMELL IN FLIGHT DECK AND CABIN. IN CRUISE FL340 ODOR DISSIPATED. FACT  04MAY24  17:35  CLT INSPECTED PACK 1 AND 2 FOUND MELTED SLEEVES ON TEMP CONTROL VLV ON PACK 1 IRW AMM 21-51-00. RAN ENGINES AND PACK 2 WITH CREW. NO DEFECTS NOTED WITH PACK 1 OFF. SEE NEXT PAGE SEQ 1 FOR MEL OF PACK 1.
